Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/26173
Title: Steroids, atosiban and pulmonary oedema: are or may be a cause? Reply
Authors: Nijs, Kristof
Nulens, K.
Dubois, J.
Van de Velde, M.
STESSEL, Bjorn 
Issue Date: 2018
Source: INTERNATIONAL JOURNAL OF OBSTETRIC ANESTHESIA, 34, p. 115-116
Notes: Nijs, K (reprint author), Jessa Hosp, Dept Anesthesiol & Pain Med, Hasselt, Belgium. Jessa Hosp, Dept Anesthesiol & Pain Med, Hasselt, Belgium.
Document URI: http://hdl.handle.net/1942/26173
ISSN: 0959-289X
e-ISSN: 1532-3374
DOI: 10.1016/j.ijoa.2018.02.006
ISI #: 000433641400024
Rights: (C) 2018 Elsevier Ltd. All rights reserved
Category: A1
Type: Journal Contribution
Validations: ecoom 2019
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
nijs 2.pdf
  Restricted Access
Published version133.65 kBAdobe PDFView/Open    Request a copy
Show full item record

Page view(s)

10
checked on May 18, 2022

Download(s)

6
checked on May 18, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.